The Hulthen potential in D-dimensions

Agboola, D. (2009) The Hulthen potential in D-dimensions. Physica Scripta, 80 6: . doi:10.1088/0031-8949/80/06/065304

Author Agboola, D.
Title The Hulthen potential in D-dimensions
Journal name Physica Scripta   Check publisher's open access policy
ISSN 0031-8949
Publication date 2009-12-01
Sub-type Article (original research)
DOI 10.1088/0031-8949/80/06/065304
Open Access Status
Volume 80
Issue 6
Total pages 6
Language eng
Keyword Klein-Gordon Equation
Nikiforov-Uvarov Method
Shifted 1/n Expansion
Hamiltonian Hierarchy
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: WoS Import - Archived
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 34 times in Thomson Reuters Web of Science Article | Citations
Google Scholar Search Google Scholar
Created: Sat, 19 Mar 2016, 07:58:57 EST by Davids Agboola